# SDR QXEA2012011100022

- Difficulty date: January 11, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 23,151 hours, 23,677 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKE OFF ROLL,  RESULTING IN AN ABORT AT 50-55 KTS.  WIRING SYSTEM HAD TESTED OK DURING TAKEOFF CHECK LIST.  AFTER ABORT, ETA CHECK LIST ITEMS ALL AS SHOULD BE, PARK BRAKE OFF, CONDITION LEVERS MAX, FLAPS 5 DEG & ELEVATOR TRIM IN MIDDLE OF TAKE OFF RANGE.  CONDUCTED ELEVATOR TRIM TEST IAW ETA,  CONDUCTED SUCCESSFUL TAKEOFF WIRING TEST.  ADVISED BY MAINT TO RTG. COMPLIED WITH FUNCTIONAL TEST OF THE TAKE-OFF WARNING SYS IAW AMM 31-52-00-720-801.  NO DEFECTS NOTED.  OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
